MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CEMENTED CRUCIATE RETAINING NARROW FEMORAL COMPONENT RIGHT SIZE 6; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CEMENTED CRUCIATE RETAINING NARROW FEMORAL COMPONENT RIGHT SIZE 6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address femoral component loosening approximately two (2) months post-operatively.No additional information is available.
 
Additional Manufacturer Narrative
Cmp (b)(4).D10 - concomitant devices - persona cemented stemmed tibial component right size d catalog #: 42532006702 lot #: 66594105, persona medial congruent articular surface right 11mm catalog #: 42522100411 lot #: 64989680 g2 - report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.H6 - component code - proposed code is mechanical (g04) - femur photographs of the explanted devices showed bony ingrowth on the femoral component.Radiographic review noted oblique femoral implant position that may have been secondary to implant loosening and migration.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA CEMENTED CRUCIATE RETAINING NARROW FEMORAL COMPONENT RIGHT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20363649
Report Number3007963827-2024-00385
Device Sequence Number12482240
Product Code JWH
UDI-Device Identifier00889024229907
UDI-Public(01)00889024229907(17)310202(10)64950886
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502006002
Device Lot Number64950886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight78 KG